Differential Geometry

[801] Estimates of eigenvalues of a compact Riemannian manifold

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43471

Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawaii, 1979), 205-239, 1980
[ Download ] [ 2019-12-24 20:34:51 uploaded by yaust ] [ 303 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[802] Interior gradient bounds for solutions to the minimal surface system

Mu-Tao Wang Columbia University

Differential Geometry mathscidoc:1608.10068

American Journal of Mathematics , 126, (4), 921-934, 2004
[ Download ] [ 2016-08-22 23:02:09 uploaded by mutaowang ] [ 299 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[803] Canonical metrics on the moduli space of Riemann surfaces II

Kefeng Liu Xiaofeng Sun ShingTung Yau

Differential Geometry mathscidoc:1912.43052

Journal of Differential Geometry, 69, (1), 163-216, 2005
[ Download ] [ 2019-12-21 11:12:50 uploaded by Kefeng_Liu ] [ 294 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[804] On the structure of gradient Yamabe solitons

Huai-Dong Cao Department of Mathematics, Lehigh University, Bethlehem, Penn., U.S.A. Xiaofeng Sun Department of Mathematics, Lehigh University, Bethlehem, Penn., U.S.A. Yingying Zhang Department of Mathematics, Lehigh University, Bethlehem, Penn., U.S.A.

Differential Geometry mathscidoc:2204.10008

Mathematical Research Letters, 19, 2012.12
[ Download ] [ 2022-04-28 14:03:23 uploaded by zhangyy ] [ 291 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[805] Uniform bounds on harmonic Beltrami differentials and Weil-Petersson curvatures

Martin Bridgeman Boston College, Chestnut Hill (Boston) Yunhui Wu Qinghua (Tsing Hua) University, Beijing, PEOPLES REPUBLIC OF CHINA

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2203.10005

Journal für die Reine und Angewandte Mathematik, 770, 159-181, 2021.12
[ Download ] [ 2022-03-17 14:52:52 uploaded by admin ] [ 278 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[806] Compact Kähler manifolds homotopic to negatively curved Riemannian manifolds

Bing-Long Chen Department of Mathematics, Sun Yat-sen University, Guangzhou 510275, China Xiaokui Yang Morningside Center of Mathematics, Institute of Mathematics, Hua Loo-Keng Key Laboratory of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China

Differential Geometry mathscidoc:2207.10003

Mathematische Annalen, 370, 1477–1489, 2017.2
[ Download ] [ 2022-07-03 15:41:00 uploaded by yangxk ] [ 277 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[807] Existence of harmonic maps into CAT(1) spaces

Christine Breiner Department of Mathematics, Fordham University, Bronx, New York, U.S.A. Ailana Fraser Department of Mathematics, University of British Columbia, Vancouver, B.C., Canada Lan-Hsuan Huang Department of Mathematics, University of Connecticut, Storrs, Ct., U.S.A. Chikako Mese Department of Mathematics, Johns Hopkins University, Baltimore, Maryland, U.S.A. Pam Sargent Department of Mathematics and Statistics, York University, Toronto, Ontario, Canada Yingying Zhang Yau Mathematical Science Center, Tsinghua University, Beijing, China

Differential Geometry mathscidoc:2204.10006

Communications in Analysis and Geometry, 28, (4), 781-835, 2020.10
[ Download ] [ 2022-04-28 13:56:54 uploaded by zhangyy ] [ 275 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[808] Canonical metrics on the moduli space of Riemann surfaces. I

Kefeng Liu Xiaofeng Sun Shing-Tung Yau

Differential Geometry mathscidoc:1912.43051

J. Differential Geom, 68, (3), 571-637, 2004.1
[ Download ] [ 2019-12-21 11:12:47 uploaded by Kefeng_Liu ] [ 272 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[809] Regularity of harmonic maps from polyhedra to CAT(1) spaces

Christine Breiner Department of Mathematics, Fordham University, Bronx, NY, 10458, USA Ailana Fraser Department of Mathematics, University of British Columbia, Vancouver, BC, V6T 1Z2, Canada Lan-Hsuan Huang Department of Mathematics, University of Connecticut, Storrs, CT, 06269, USA Chikako Mese Department of Mathematics, Johns Hopkins University, 3400 N. Charles Street, Baltimore, MD, 21218, USA Pam Sargent Department of Mathematics, University of British Columbia, Vancouver, BC, V6T 1Z2, Canada Yingying Zhang Yau Mathematical Science Center, Tsinghua University, Beijing, China

Differential Geometry mathscidoc:2204.10007

Calculus of Variations, 2017.12
[ Download ] [ 2022-04-28 14:01:28 uploaded by zhangyy ] [ 269 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[810] Global gradient estimate on graph and its applications

Yong Lin Department of Mathematics, Renmin University of China, Beijing, 100872, P. R. China Shuang Liu Department of Mathematics, Renmin University of China, Beijing, 100872, P. R. China Yun Yan Yang Department of Mathematics, Renmin University of China, Beijing, 100872, P. R. China

Differential Geometry mathscidoc:2207.10004

Acta Mathematica Sinica, English Series, 32, 1350–1356, 2016.10
[ Download ] [ 2022-07-07 12:06:48 uploaded by yonglin ] [ 268 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[811] A Gradient Estimate for Positive Functions on Graphs

Yong Lin Department of Mathematics, Renmin University of China, Beijing, 100872, People’s Republic of China Shuang Liu Department of Mathematics, Renmin University of China, Beijing, 100872, People’s Republic of China Yunyan Yang Department of Mathematics, Renmin University of China, Beijing, 100872, People’s Republic of China

Differential Geometry mathscidoc:2207.10005

The Journal of Geometric Analysis, 27, 1667–1679, 2016.9
[ Download ] [ 2022-07-07 12:13:10 uploaded by yonglin ] [ 267 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[812] Coupled Sasaki-Ricci solitons

Akito Futaki Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China Yingying Zhang Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China

Differential Geometry mathscidoc:2204.10003

Science China Mathematics, 64, (7), 1447-1462, 2019.6
[ Download ] [ 2022-04-28 13:43:22 uploaded by zhangyy ] [ 262 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[813] Residue formula for an obstruction to coupled Kähler–Einstein metrics

Akito Futaki Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China Yingying Zhang Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, China

Differential Geometry mathscidoc:2204.10004

The Mathematical Society of Japan, 73, (2), 2021.4
[ Download ] [ 2022-04-28 13:50:13 uploaded by zhangyy ] [ 262 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[814] Variations on the theme of quantum Lefschetz

Honglu Fan D-Math, ETH Zürich, Rämistrasse 101, 8092, Zürich, Switzerland Yuan-Pin Lee Department of Mathematics, University of Utah, Salt Lake City, Utah 84112-0090, U.S.A.

Differential Geometry mathscidoc:2204.10001

2019.4
[ Download ] [ 2022-04-13 11:59:06 uploaded by yplee ] [ 261 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[815] Compact Einstein-Weyl manifolds with large symmetry group

Anders Bisbjerg Madsen Henrik Pedersen Yat Sun Poon Andrew Swann

Differential Geometry mathscidoc:1910.43794

1995
[ Download ] [ 2019-10-20 22:03:42 uploaded by ypoon ] [ 257 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[816] On elliptic genera and theta-functions

Kefeng Liu

Differential Geometry mathscidoc:1912.43053

Topology, 35, (3), 617-640, 1996.7
[ Download ] [ 2019-12-21 11:12:54 uploaded by Kefeng_Liu ] [ 251 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[817] Corrigendum: compact Einstein-Weyl manifolds with large symmetry group

Anders Bisbjerg Madsen Henrik Pedersen Yat Sun Poon Andrew Swann

Differential Geometry mathscidoc:1910.43834

Duke Mathematical Journal, 100, (1), 167, 1999.10
[ Download ] [ 2019-10-20 22:17:18 uploaded by ypoon ] [ 249 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[818] Compact manifolds of nonpositive curvature

H Blaine Lawson Jr Shing-Tung Yau

Differential Geometry mathscidoc:1912.43488

Journal of Differential Geometry, 7, 211-228, 1985
[ Download ] [ 2019-12-24 20:35:50 uploaded by yaust ] [ 248 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[819] Hypersurfaces with constant scalar curvature

Shiu-Yuen Cheng Shing-Tung Yau

Differential Geometry mathscidoc:1912.43468

Mathematische Annalen, 225, (3), 195-204
[ Download ] [ 2019-12-24 20:34:42 uploaded by yaust ] [ 247 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[820] Scalar curvature on compact complex manifolds

Xiaokui Yang Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, People’s Republic of China; HCMS, CEMS, NCNIS, HLM, UCAS, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, People’s Republic of China

Differential Geometry mathscidoc:2207.10001

Transactions of the American Mathematical Society, 371, (3), 2073-2087, 2019.2
[ Download ] [ 2022-07-03 15:20:40 uploaded by yangxk ] [ 247 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[821] Optimal global conformal surface parameterization

Miao Jin Yalin Wang Shing-Tung Yau Xianfeng Gu

Differential Geometry mathscidoc:1912.43504

267-274, 2004.10
[ Download ] [ 2019-12-24 20:36:47 uploaded by yaust ] [ 234 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[822] A note on rigidity of 3-Sasakian manifolds

Henrik Pedersen Yat Sun Poon

Differential Geometry mathscidoc:1910.43815

Proceedings of the American Mathematical Society, 127, (10), 3027-3034, 1999
[ Download ] [ 2019-10-20 22:10:31 uploaded by ypoon ] [ 224 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[823] A Donaldson type functional on a holomorphic Finsler vector bundle

Huitao Feng Kefeng Liu Xueyuan Wan

Differential Geometry mathscidoc:1912.43126

Mathematische Annalen, 369, 997-1019, 2017.12
[ Download ] [ 2019-12-21 11:17:06 uploaded by Kefeng_Liu ] [ 222 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[824] Chapter VIII The Equivariant Loop Theorem for Three-Dimensional Manifolds and a Review of the Existence Theorems for Minimal Surfaces

Shing-Tung Yau William H Meeks III

Differential Geometry mathscidoc:1912.43609

112, 153-163, 1984.1
[ Download ] [ 2019-12-24 20:44:14 uploaded by yaust ] [ 221 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[825] Geodesic-Einstein metrics and nonlinear stabilities

Huitao Feng Kefeng Liu Xueyuan Wan

Differential Geometry mathscidoc:1912.43087

Transactions of the American Mathematical Society, 371, (11), 8029-8049, 2019
[ Download ] [ 2019-12-21 11:14:51 uploaded by Kefeng_Liu ] [ 219 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved